# SDR 2008UALA01457

- Difficulty date: March 14, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 60,595 hours, 35,580 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP ROW 15 REARWARD.  REPLACED EEL LIGHT INVERTER AT ROW 20.  ALL GND CHECKS GOOD.
